Weight Loss
Moderators: spoiled_candy, coach_k, Mollybygolly, devilish_patsy, nycgirl


Should i take Alli ?


Quote  |  Reply

my mom bought me this weight loss pill calld alli that suppose to help with weight loss as long as you exercise and eat healthy should i take it???

22 Replies (last)

heck no.  Do you want anal leakage?  I think that is one of the side effects if you consume any type of fats while taking the Alli pills.

yea it did say something about that but it said if you dont eat more than 15 g at a meal you shouldent have side effects thats kinda one of the reasons i considered knowing if i cheat and eat something bad that bad things would happen

I don't know pink.  I am very fearful of any form of anal leakage.  I would rather sweat my butt off than leak it out, you know?

i do go to the gym everyday and do 45 min of cardio and 30 minutes of weights i guess im scared it wont work doing exercise and eating right i guess im worried im going to work my butt off and not see results but i guess only time will tell right

It does take time, but it is a numbers game.  You will lose it as long as you have a deficit.  Sometimes, even when the scale does not move, it is just because your muscles are getting toned and nice looking.  Plus, when you do it slower, your skin firms up better and you don't have as much of that saggy look afterwards.

actually im really worried about the skin sagging i have had one child and withen the past say 6 yrs i went from size 12 to a 9 then to a 5 then to a 7 and then just kept gaining( i quite ice skateing 9 hrs a day and i had joey) ive recently hit 18- 20 mark. any extra workouts i could do to keep it from happening

There's so much you can do pink.  You should send melkor an email.  He knows practically everything.  Let me see if I can find his profile around here...

edit: ah, here it is:

Melkor

#8  
Quote  |  Reply

I tried alli for only a week.  i stopped taking it mostly bc i was lazy.  but right after that week i started having gall bladder issues.  I was nauseous all the time and even threw up sometimes after eating.  I had never had issues w/ my gall bladder before.  The nausea actually made it so that i cheated on my diet bc I was desperate to eat anything whenever I was feeling a little bit better.  I dont know that it was alli, but seeing as it has a warning for people with gall bladder problems, i am suspicious.  You will see results and feel better with diet and exercise alone.

Original Post by bettypage4:

I don't know pink.  I am very fearful of any form of anal leakage.  I would rather sweat my butt off than leak it out, you know?

 I had to laugh at this comment. :) But on a serious note, pills are really not all that healthy for you, and arent needed. Most pills have weird/nasty side effects.

Original Post by pinkfairy19858:

yea it did say something about that but it said if you dont eat more than 15 g at a meal you shouldent have side effects thats kinda one of the reasons i considered knowing if i cheat and eat something bad that bad things would happen

 i've taken it and after reading it throughly as well as taking considerations of the side effects i went ahead and used it for a month and it worked for me. i say to each their own...these pills don't make you feel jittery or have your heart racing but like it says if you eat a meal over the recommended grams of fat then that is the side effect.

alli suppose to help with weight loss as long as you exercise and eat healthy

These companys that make these claims always make me laugth, surley if you excercise and eat healthy you would lose weigth anyway.

Ok I admit you could maintain or even gain weigth too but this and a diet cerial bar which claims can help reduce weigth with a calorie controlled diet.

no way.

Anyway in reply to the post I don't know anything about alli but I don't believe in diet pills and the whole anal leakage thing sounds nasty, I vote keep away.

I buy alli one month ago  but I don't take it because I don't eat much fat  and I make exercise so  I don't need the pill I take it for two days but that really make feel bad and make me have much gas (sip) If you wanna try it do it but sometimes went you stop taking the pill you gain weigth again and then you have to buy again the pill and you know the rest. Its heplful but not necessary the best way it's eat less calories and make some exercise.

I have a friend who has been taken Ali since the FDA first approved it. Her and her husband lost alot of weight but the side effects are horrible. She would think she was passing gas and loose control of her bowels and it was not at home. She could not leave home for a while until she got the fat intake under control. She could not so much as smell fatty foods. Her husband hates it, she swears by them. I don't know, i just stay away from diet pills

Why take Alli, when you don't need too? If you eat right and have a 500 calorie deficit, you'll lose a pound a week. The side affects are supposed to be horrible. Healthy diet and exercise is the way to go.

 I take alli once in a while, usally when i know i am going to be seriously tempted. For example at a family dinner or at a restaurant.   That way when i go to reach for another helping of my mom's Mac and cheese, I stop because I would have to face the dreaded consequences.  So far i have not had a problem with them, included that anal leakage.  But like i said I only take it as an insurance policy for those times that will power just isn't going to cut it. 

I have some co-workers who took this... and it was NOT a pretty thing!  Both of these women had some embarrassing moments and I don't think it's worth it.  There really is no healthy short-cut... pills are not the answer.  Persistence and resistance (long-term control of the calories and exercise) are the only truly safe and healthy way to lose weight.  Hang in there! 

Alli makes me nervous...it is just half strength xenical (a prescription diet pill that was taken off the market because of deaths and side effects)Sealed I would never recommend it just knowing that

Original Post by stevielyn:

Alli makes me nervous...it is just half strength xenical (a prescription diet pill that was taken off the market because of deaths and side effects)Sealed I would never recommend it just knowing that

 Xenical wasn't taken off the market.  It's shown to have great results!

~H~

Original Post by haley_2008:

Original Post by stevielyn:

Alli makes me nervous...it is just half strength xenical (a prescription diet pill that was taken off the market because of deaths and side effects)Sealed I would never recommend it just knowing that

Xenical wasn't taken off the market. It's shown to have great results!

~H~

hmmmm i'll have to check it out because that's what we learned in one of nutrition classes....

Xenical and Alli work on the digestive system and NOT the CNS.  Meridia (which is also still approved by the FDA) DOES in fact work on the central nervous system.  Whenever you get an appetite suppressor like Meridia (or PhenFen - taken off market due to many cardiac episodes) those indeed affect things like heart rate, heart rhythm, blood pressure etc etc etc.

Although I'm not encouraging the use of Xenical or Alli......I wouldnt touch them  myself, but that's only because they haven't been on the market all that long and we don't yet know the effects of long term use.

~H~

22 Replies (last)
Advertisement
Advertisement